I'm a 30 yr old male suffering from a pulmonary embolism which was found a week ago. It started with afib which they say caused the blood clots. I've been put on klor-con 10meq(3 a day), Warafarin 2.5mg(1x a day), bystolic 2.5mg(1x a day), xanax .25mg(1every 6 hrs). My symptoms started about 5 hours before my afib. first symptom was a sudden numbness in my upper body with disorientation that lasted 20 minutes and then I felt tired. 6hrs later afib triggered when quickly rolling over on my back in bed. During afib I had paralysis in my arms and my face around the mouth, jaw and throat. I was defibbed then sent home. afterwards: shortness of breath and slight paralysis in my arms and head. back to ER where they found Pulmonary Embolism, they monitored me for 3 days on blood thinners and sent me home. The paralysis is worse and now I'm disoriented like waking up from passing out. I have an uncomfortable feeling in my chest like something is pressing on my heart which worsens when lying on my back or from g-forces when driving in a car. I can feel and hear the "whoosh" of my hearbeat from my chest through my neck and in my head and i can feel my pulse in upper body. I have had a pectus excavatum correction when i was 14 that didnt heal, my sternum cartilage is growing knots and sunk in a bit. a year ago I started having afib sensations that would last 20 sec to 2 min and were associated with quick movement. I have a theory on whats wrong with me, but I need a drs opinion. I think that the sternum cartilage overgrowth is rubbing my heart or a major artery which causes the afib. which is why afib is associated with quick movements. I believe that the sternum cartilage is pressing in on this artery or my heart which is causing paralysis and disorientation from not enough blood flow. I think that this is why I'm also very sensitive to g-forces and lying on my back and why I hear and feel "whoosh" of my heart from my chest through my neck.
Thats quite a story. It sounds like your symptoms are still quite severe and I recommend returning to the ED to get immediate additional assistance. This is a potentially life threatening condition and should be immediately addressed. Your anatomic variat from prior surgery clearly changes the dynamics of the situation.
Best of Luck
I had to have my teeth removed because the dentist did some fillings on me about 3 months after heart surgery. When they extracted my teeth, they left two teeth in so that I would have bone structure. I have had trouble ever since . If I had inflames gums because of my teeth, why would they leave two nubs in my mouth. I had denture made and they rub on the nubs that were left in and it is very uncomfortable. I have had other problems with my eyes and I have been going to Dr. for that and Ihave blurred vision . cannot control my balance, so I have to walk with walker. My eyes are dry and my nose is dry also. I have always said that the teeth that was left in my mouth are the cause of a lot of my problems, but no one wil listen to me. Whe I wear my dentures, it seems that my balance worsens and my eyes are more blurred and it also makes me sick like I want to vomit.
One Dr., many years ago said that teethcould cause pain in other areas . I was having earaches and he could find nothing wrong with my ears and that is when he said teeth can cause lots of problems.
Do you think my teeth could be causing my eye problems?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.